BECTON DICKINSON AS LVP SS BAG 20D LOW SORB SS TEX 0.2M; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
24301-0007T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Chemical Exposure (2570)
| Date of Event |
11/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Material # (b)(4), batch # unknown.It was reported by customer that the leaking where the texium is bonded to the pump set and set came apart at the connection to the drip chamber.Verbatim: rcc received a complaint via email.Email(s) attached.Reported 2 additional quality issues experienced with 24301-0007t: 1) leaking where the texium is bonded to the pump set.Event occurred on (b)(6) 2024.Lot # is unknown.Set was not saved.2) set came apart at the connection to the drip chamber.Event occurred on (b)(6) 2024.Lot # is unknown.Set was saved.Please provide a shipping label to xxx that is copied on this email.The customer contact is xxx please copy me, xxx and xxx on the communication to the customer that includes the pr #¿s.Customer response on (b)(6) 2024.1.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.2.Could you please confirm if the leak occurred when the set came apart at the connection to the drip chamber? yes.3.Could you please confirm what medication was being administered and leaked.Was this a chemotherapy drug? yes, this was a chemotherapy drug.
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
One sample was received for quality evaluation.Visual examination was conducted and no damages or abnormalities were identified.The infusion set was then primed and leakage was identified at the distal male luer connector to the texium connector.Further examination of the connection shows that the texium was not correctly threaded on the male luer connector allowing for fluid to leak at the union location.The customer complaint of leakage was initially confirmed.The sample was then forwarded to the manufacturing location for further investigation.After investigation, the exact root cause of leak between texium and male luer could not be determined since the failure mode could not be confirmed / replicated in the sample returned by customer.Although, based on the scenarios performed to try to replicate the failure mode, the possible causes of leak between male luer and texium could be related to incorrect loctite application and incomplete torque between components by the assembler due to no follow up to standard work instructions.No additional actions for the process and equipment were determined for this complaint since the failure mode could not be confirmed / replicated in the sample returned by customer, and the manufacturing site has validated controls and process to prevent this type of failure.Although, no additional actions were needed, a quality alert was created on november 26th, 2024 to communicate the complaint and reinforce the correct production process.A device history record review for model 24301-0007t lot number 24085241 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.